Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear doctor my father is 69 years old and a parkinson patient with a heart pace maker and hypertension. Is there any side effects of increased dosage of syndopa and missed dosage of clopilet for 4 days. Kindly advice. Any BP changes can occur with missed clopilet dose?

3 Doctors Answered
No. Clopilet is a blood thinner which is usually given to prevent heart attack. It has nothing to do with hypertension. Syndopa increased dosage can lead to tremors and hallucinations.
You need not worry about it. It will not cause any reaction or adverse effect. Go for regular health check up so that the dosages can be adjusted according to the body needs. You can also add Homeopathy which is a natural medicine and can be very effective in controlling Parkinson problem. The Homeopathic medicines are given with a holistic approach (a thorough consultation is necessary to know the nature of the mind and body ), and therefore the response would be overall wellbeing. You can contact me for a private consultation.
Dear Patient, Increased dosage of Syndopa can increase the blood pressure. Clopilet is for blood thining, so it has nothing to do with BP changes. Since he has been prescribed the same they must be suspecting some atherosclerotic plaque in the carotids supplying brain or heart vessels, resume Clopilet and do not worry.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.